Pain in any part of the body

I was given an antibioctic from a group called fluoroquinolones ie Cipro, 20 months ago for a bout of bronchitus. A bomb went off in my body from the side effects (NOT ALLERGY) I had tendonitus chronic fatigue breathing problems, dizziness. A week later I ruptured a tendon in my leg, simply by stepping on a train. Today I still suffer with periphial neuropathy ie. Burning tingling hot pain in my legs and feet. There is no cure and a lot of DOCTORS ARE STILL DISHING OUT THIS CRAP FOR SIMPLE UTI's BRONCHITUS, SINUS INFECTIONS, even though there is a BLACK BOX WARNING from the US. I am presently seeing a NATURAPATHIC DOCTOR who is also an MD so far I have spent thousands trying to heal myself. They poisoned me and I HAVE TO FIND A WAY TO CURE MYSELF. This group of antibioctics can cause a multitude of other symptoms. If you have in the past taken an antibioctic from this group recently or in the past research a sight called Floxy Hope. All the information is there.

2 Replies

  • You are right there is no cure. There is however things you can do to reduce the problem. There is confusion between after effects of the antibiotic and after effects of a body injury.

    For ruptured tendon after effects you need to see a sports therapist and a massage therapist. They are needed to help you re-stretch shortened muscle which occurred as a side effect of the ruptured tendon.

    For the antibiotic's side effect this is not in my sphere of knowledge.

    Hope this helps.

  • Well johnsmith, you are right there is a MASSIVE difference between a sports injury and the side effects from fluroquinolones. The injury will get better. The fluroquinolones damage the mitochondria right down to the cellular level. They also cause nerve damage, detached retna's chronic fatigue. Peripheral pain ie. Burning tingling pain in various parts of the body, depending on the person. With me it is in the lower legs and feet. People have recovered as everyone is different, others dont. I myself was doing quite well until I had a nerve conduction test, which caused a massive flare up. At the moment I am seeing a Medical Doctor who is also an intergrative Doctor. I have had Intravenious glutathione as this helps heal the mitochondria, also various other natural intravenious suppliments. The reason for my post is to INFORM PEOPLE if they are experiencing nerve, tendon, pain of any kind, to look back and see if they were given a fluoroquinolone antibioctic in the past 3 months or so. You can find out what this group comes under as there are many, ciproflaxin being the one I took.

    The is a mine of information on a site called "floxy hope" The symptoms are many and if you can't get an answers and you think you have been given one of these antibioctics, the help is there.

    Good healing to you all.

You may also like...